# SDR 98ZZZX3594

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N12659
- Make and model: Rkwell NA26580
- Aircraft serial: 38016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Part time: 13,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A VISUAL INSPECTION OF THE NOSE GEAR WHEEL WELL DURING A SCHEDULED 150 HOUR INSPECTION, CRACKS WERE DISCOVERED INSIDE THE NOSE GEAR WELL AT THE LANDING GEAR WEB AREA.  THESE CRACKS ARE LOCATED ON BOTH THE LT AND RT SIDE OF THE WHEEL WELL BETWEEN FUSELAGE STA 99 AND STA 108 TRAVELING FROM THE UPPER AFT HINGE CUT OUT TO THE UPPER AFT RIVET.  EACH CRACK IS APPROX 1 INCH LONG AND TERMINATES AT THE RIVET.  THE POSSIBLE CAUSE FOR THIS CRACKING IS LOADING OF THE NOSE GEAR DOOR HINGES BY THE AIR STREAM WHEN THE GEAR IS LOWERED FOR LANDINGS.
